# SDR CA010301027

- Difficulty date: February 11, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Engine: Ge CF680C2A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: D52706EB
- Condition: Rotated
- Location: Shock Absorber
- Part time: 4,473 hours, 1,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO YTR AS GEAR WOULD NOT RETRACT. AIRCRAFT PUT ON JACKS AND FOUND THAT LT BOGIE WOULD NOT TILT. IT WAS DETERMINED THAT ONE BUSHING ON THE SHOCK ABSORBER HAD ROTATED CAUSING THE HINGE PIN TO SEIZE, THEREFORE BOGIE WOULD NOT TILT AND GEAR WOULD NOT RETRACT. BUSHINGS REPLACED AS PER CMM 32-16-58. GEAR SWING CHECKED SERVICEABLE.
